Extrapolation of processes with a spectral density whose denominator is a quasipolynomial
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 26-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_6_a2,
author = {S. V. Grigor'ev and E. P. Fadeeva},
title = {Extrapolation of processes with a~spectral density whose denominator is a~quasipolynomial},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {26--34},
year = {1977},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_6_a2/}
}
TY - JOUR AU - S. V. Grigor'ev AU - E. P. Fadeeva TI - Extrapolation of processes with a spectral density whose denominator is a quasipolynomial JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1977 SP - 26 EP - 34 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1977_6_a2/ LA - ru ID - IVM_1977_6_a2 ER -
S. V. Grigor'ev; E. P. Fadeeva. Extrapolation of processes with a spectral density whose denominator is a quasipolynomial. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 26-34. http://geodesic.mathdoc.fr/item/IVM_1977_6_a2/